On Meromorphic Starlike Multivalent Functions  被引量:1

On Meromorphic Starlike Multivalent Functions

在线阅读下载全文

作  者:杨定恭 

机构地区:[1]Dept.Of Math,Suzhou University

出  处:《Chinese Quarterly Journal of Mathematics》1993年第3期88-93,共6页数学季刊(英文版)

摘  要:In this paper we introduce and study some new subclasses of meromorphic starlike multivalent functions.Inclusion relations are established,Integral transforms of functions in these classes are also considered.In particular,our results include or improve several results due to Mogra et al.[2],Mogra [3],Goel and Sohe[4]and Bajpai[5].

关 键 词:meromorphic function starlike function multivalent function integral transform. 

分 类 号:O174.52[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象